paxil to wellbutrin
My ob/gyn put me on paxil a year ago (20 mg) for my complaints of bad pms, hot flashes and sleepless nights. My husband called it a miracle drug...says my moods were much improved, however, I gained 15lbs in the past year (sexual side effects) and napped almost everyday for two hours. While out to dinner with sister in law (another ob.gyn) she told me to go on Wellbutrin. My doctor said she had no pblm...to stop the paxil and take wellbutrin (75mg). Five days off Paxil I was in bed for two days, very nausaous, felt like my brain was swollen...it was awful. Took the Paxil just incase it was that and feel better....bad, bad mood, though! Took the Wellbutrin and Paxil today. Not sure what I should do.....ween off Paxil, or just keep the paxil and add the wellbutrin. Liked the paxil, just not the side effect (especially weight gain) Could be fat and happy or a skinny witch. Please tell me if you have had this and is it ok to be on both.....not trusting either of these dr.s now.